August  2013, 33(8): 3355-3363. doi: 10.3934/dcds.2013.33.3355

An alternative approach to generalised BV and the application to expanding interval maps

1. 

Dipartimento di Matematica, II Università di Roma (Tor Vergata), Via della Ricerca Scienti ca, 00133 Roma, Italy

Received  April 2012 Revised  May 2012 Published  January 2013

We introduce a family of Banach spaces of measures, each containing the set of measures with density of bounded variation. These spaces are suitable for the study of weighted transfer operators of piecewise-smooth maps of the interval where the weighting used in the transfer operator is not better than piecewise Hölder continuous and the partition on which the map is continuous may possess a countable number of elements. For such weighted transfer operators we give upper bounds for both the spectral radius and for the essential spectral radius.
Citation: Oliver Butterley. An alternative approach to generalised BV and the application to expanding interval maps. Discrete & Continuous Dynamical Systems, 2013, 33 (8) : 3355-3363. doi: 10.3934/dcds.2013.33.3355
References:
[1]

16 of Advanced Series in Nonlinear Dynamics, World Scientific, Singapore, 2000. doi: 10.1142/9789812813633.  Google Scholar

[2]

223, Grundlehren der Mathematischen Wissenschaften. Springer-Verlag, 1976.  Google Scholar

[3]

Proc. Amer. Math. Soc., 118 (1993), 627-634. doi: 10.2307/2160348.  Google Scholar

[4]

Z. Wahrsch. Verw. Gebiete, 69 (1985), 461-478. doi: 10.1007/BF00532744.  Google Scholar

[5]

Comm. Math. Phys., 260 (2005), 393-401. doi: 10.1007/s00220-005-1411-9.  Google Scholar

[6]

Duke Math. J., 37 (1970), 473-478.  Google Scholar

[7]

Invent. Math., 81 (1985), 413-426. doi: 10.1007/BF01388579.  Google Scholar

[8]

Discrete Contin. Dyn. Syst., 30 (2011), 917-944. doi: 10.3934/dcds.2011.30.917.  Google Scholar

show all references

References:
[1]

16 of Advanced Series in Nonlinear Dynamics, World Scientific, Singapore, 2000. doi: 10.1142/9789812813633.  Google Scholar

[2]

223, Grundlehren der Mathematischen Wissenschaften. Springer-Verlag, 1976.  Google Scholar

[3]

Proc. Amer. Math. Soc., 118 (1993), 627-634. doi: 10.2307/2160348.  Google Scholar

[4]

Z. Wahrsch. Verw. Gebiete, 69 (1985), 461-478. doi: 10.1007/BF00532744.  Google Scholar

[5]

Comm. Math. Phys., 260 (2005), 393-401. doi: 10.1007/s00220-005-1411-9.  Google Scholar

[6]

Duke Math. J., 37 (1970), 473-478.  Google Scholar

[7]

Invent. Math., 81 (1985), 413-426. doi: 10.1007/BF01388579.  Google Scholar

[8]

Discrete Contin. Dyn. Syst., 30 (2011), 917-944. doi: 10.3934/dcds.2011.30.917.  Google Scholar

[1]

Charles Fulton, David Pearson, Steven Pruess. Characterization of the spectral density function for a one-sided tridiagonal Jacobi matrix operator. Conference Publications, 2013, 2013 (special) : 247-257. doi: 10.3934/proc.2013.2013.247

[2]

Peter H. van der Kamp, David I. McLaren, G. R. W. Quispel. Generalised Manin transformations and QRT maps. Journal of Computational Dynamics, 2021  doi: 10.3934/jcd.2021009

[3]

Y. Latushkin, B. Layton. The optimal gap condition for invariant manifolds. Discrete & Continuous Dynamical Systems, 1999, 5 (2) : 233-268. doi: 10.3934/dcds.1999.5.233

[4]

Nikolaos Roidos. Expanding solutions of quasilinear parabolic equations. Communications on Pure & Applied Analysis, , () : -. doi: 10.3934/cpaa.2021026

[5]

Monica Conti, Lorenzo Liverani, Vittorino Pata. A note on the energy transfer in coupled differential systems. Communications on Pure & Applied Analysis, , () : -. doi: 10.3934/cpaa.2021042

[6]

Xianchao Xiu, Ying Yang, Wanquan Liu, Lingchen Kong, Meijuan Shang. An improved total variation regularized RPCA for moving object detection with dynamic background. Journal of Industrial & Management Optimization, 2020, 16 (4) : 1685-1698. doi: 10.3934/jimo.2019024

[7]

Antonio Rieser. A topological approach to spectral clustering. Foundations of Data Science, 2021, 3 (1) : 49-66. doi: 10.3934/fods.2021005

[8]

Rafael Luís, Sandra Mendonça. A note on global stability in the periodic logistic map. Discrete & Continuous Dynamical Systems - B, 2020, 25 (11) : 4211-4220. doi: 10.3934/dcdsb.2020094

[9]

Paul A. Glendinning, David J. W. Simpson. A constructive approach to robust chaos using invariant manifolds and expanding cones. Discrete & Continuous Dynamical Systems, 2021, 41 (7) : 3367-3387. doi: 10.3934/dcds.2020409

[10]

Palash Sarkar, Subhadip Singha. Classical reduction of gap SVP to LWE: A concrete security analysis. Advances in Mathematics of Communications, 2021  doi: 10.3934/amc.2021004

[11]

Rui Wang, Rundong Zhao, Emily Ribando-Gros, Jiahui Chen, Yiying Tong, Guo-Wei Wei. HERMES: Persistent spectral graph software. Foundations of Data Science, 2021, 3 (1) : 67-97. doi: 10.3934/fods.2021006

[12]

Juan Manuel Pastor, Javier García-Algarra, Javier Galeano, José María Iriondo, José J. Ramasco. A simple and bounded model of population dynamics for mutualistic networks. Networks & Heterogeneous Media, 2015, 10 (1) : 53-70. doi: 10.3934/nhm.2015.10.53

[13]

Pablo D. Carrasco, Túlio Vales. A symmetric Random Walk defined by the time-one map of a geodesic flow. Discrete & Continuous Dynamical Systems, 2021, 41 (6) : 2891-2905. doi: 10.3934/dcds.2020390

[14]

Yila Bai, Haiqing Zhao, Xu Zhang, Enmin Feng, Zhijun Li. The model of heat transfer of the arctic snow-ice layer in summer and numerical simulation. Journal of Industrial & Management Optimization, 2005, 1 (3) : 405-414. doi: 10.3934/jimo.2005.1.405

[15]

Linyao Ge, Baoxiang Huang, Weibo Wei, Zhenkuan Pan. Semi-Supervised classification of hyperspectral images using discrete nonlocal variation Potts Model. Mathematical Foundations of Computing, 2021  doi: 10.3934/mfc.2021003

[16]

Takeshi Saito, Kazuyuki Yagasaki. Chebyshev spectral methods for computing center manifolds. Journal of Computational Dynamics, 2021  doi: 10.3934/jcd.2021008

[17]

Fumihiko Nakamura. Asymptotic behavior of non-expanding piecewise linear maps in the presence of random noise. Discrete & Continuous Dynamical Systems - B, 2018, 23 (6) : 2457-2473. doi: 10.3934/dcdsb.2018055

[18]

Craig Cowan. Supercritical elliptic problems involving a Cordes like operator. Discrete & Continuous Dynamical Systems, 2021  doi: 10.3934/dcds.2021037

[19]

John Villavert. On problems with weighted elliptic operator and general growth nonlinearities. Communications on Pure & Applied Analysis, , () : -. doi: 10.3934/cpaa.2021023

[20]

Livia Betz, Irwin Yousept. Optimal control of elliptic variational inequalities with bounded and unbounded operators. Mathematical Control & Related Fields, 2021  doi: 10.3934/mcrf.2021009

2019 Impact Factor: 1.338

Metrics

  • PDF downloads (24)
  • HTML views (0)
  • Cited by (4)

Other articles
by authors

[Back to Top]